# SDR AALA202312070626

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N444UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10692
- Aircraft time: 7,517 hours, 2,005 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 LAV DOOR OFF HINGES. PASSENGER REPORTED GETTING STUCK IN LAVATORY AND  PULLED THE DOOR OPEN. MAINTENANCE RE-RIGGED LAVATORY DOOR.
